Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/64461
Title: Control of large-scale structures in a plane jet using high-frequency perturbations
Authors: Zhang, HJ
Zhou, Y
Cheng, L 
Issue Date: 2007
Publisher: Watam Press
Source: Dynamics of continuous, discrete & impulsive systems. Series B, Applications & algorithms, 2007, v. 14, no. S8, p. 91-102 How to cite?
Journal: Dynamics of continuous, discrete & impulsive systems. Series B, Applications & algorithms 
URI: http://hdl.handle.net/10397/64461
ISSN: 1492-8760
EISSN: 1918-2538
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

21
Last Week
2
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.